RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 184, Number 3, Pages 520–529 (Mi tmf8935)  

Soliton solutions of classical equations of motions in the modified formulation of the Yang–Mills theory

A. A. Slavnovab

a Steklov Mathematical Institute of the~Russian Academy of Sciences, Moscow, Russia
b Lomonosov Moscow State University, Faculty of Physics, Moscow, Russia

Abstract: We show that soliton solutions of classical field equations exist in the modified formulation of the Yang–Mills theory, which produces the same formal perturbation theory as the standard formulation.

Keywords: soliton, gauge field, Yang–Mills theory

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 14-01-00695
This work was supported in part by the Russian Academy of Sciences (Program "Nonlinear Dynamics") and the Russian Foundation for Basic Research (Grant No. 14-01 00695).


DOI: https://doi.org/10.4213/tmf8935

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 184:3, 1342–1349

Bibliographic databases:

Received: 28.01.2015

Citation: A. A. Slavnov, “Soliton solutions of classical equations of motions in the modified formulation of the Yang–Mills theory”, TMF, 184:3 (2015), 520–529; Theoret. and Math. Phys., 184:3 (2015), 1342–1349

Citation in format AMSBIB
\Bibitem{Sla15}
\by A.~A.~Slavnov
\paper Soliton solutions of classical equations of motions in the~modified formulation of the~Yang--Mills theory
\jour TMF
\yr 2015
\vol 184
\issue 3
\pages 520--529
\mathnet{http://mi.mathnet.ru/tmf8935}
\crossref{https://doi.org/10.4213/tmf8935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399701}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...184.1342S}
\elib{http://elibrary.ru/item.asp?id=24073887}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 184
\issue 3
\pages 1342--1349
\crossref{https://doi.org/10.1007/s11232-015-0343-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362684300017}
\elib{http://elibrary.ru/item.asp?id=24960360}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943623310}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8935
  • https://doi.org/10.4213/tmf8935
  • http://mi.mathnet.ru/eng/tmf/v184/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:252
    Full text:39
    References:73
    First page:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019